Floating …

Well I’ve been taking the new meds (Effexor) for a couple weeks now and all I can say is it sucks. I have had none stop headaches, sometimes migraines since I started. It’s making me nauseous all the time, and I am either sleeping 16 to 20 hours a day or not at all. But the side effect that is the most fun is the floating feeling. I feel like I am floating on a med induced cloud. It’s like my body is in one place and the rest of me is floating somewhere above it. I feel very detached.

Here I am trying to stay in the present and feel my feelings and my body and I am taking a medicine that is doing the exact opposite. It feels very similar to when I was being abused and I’d float outside my body, so that I wouldn’t have to experience the abuse. It is a feeling I don’t want to have, so I guess its back to the Russian roulette of the medicine wheel. It feels like the doctor is playing Eenie, meenie, miney, mo which medicine can we put Rose on to screw her up next now. God this sucks.

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s